# SDR SIMA1093

- Difficulty date: April 18, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK 18.3L FROM FS 297 TO 308.5 WAS FOUND CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SECTION OF SEAT TRACK FROM FS 297-308.5 IAW SRM 53-70-60 AND SAAB STATEMENT 72SD0795.  AIRCRAFT RETURNED TO SERVICE.  (M)
